# SDR UIEA2019011400085

- Difficulty date: January 14, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,989 hours, 12,497 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HI FLOW INHIBIT ON STATUS PAGE( PERFORMED PACK TEMP CONTROL BITE CHECK REF FIM 21-61-00 FAULT TREE 803 MSG CLEARED NO DEFECTS NOTED )
